Volume 8, 2002
A tribute to JL Lions
|Page(s)||885 - 906|
|Published online||15 August 2002|
Homogenization of the compressible Navier–Stokes equations in a porous medium
Courant Institute, 251 Mercer Street,
New York, NY 10012, USA; firstname.lastname@example.org.
Partially supported by NSF grant and an Alfred Sloan fellowship.
Revised: 5 March 2002
We study the homogenization of the compressible Navier–Stokes system in a periodic porous medium (of period ε) with Dirichlet boundary conditions. At the limit, we recover different systems depending on the scaling we take. In particular, we rigorously derive the so-called “porous medium equation”.
Mathematics Subject Classification: 76M50
Key words: Compressible Navier–Stokes / homogenization / porous medium equation.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.